PAMOL SUSPENSION LIQUID STRAWBERRY 200ML

$22.99

Pamol Strawberry Children’s Pain & Fever Liquid 100ml
Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever.

Description

For children from 1 year

Directions:

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Ingredients

Each 5mL contains 250mg of Paracetamol

Caution

Keep to the recommended dose by weight, up to a maximum of FOUR doses in 24 hours. Allow at least 4 hours before the next dose. Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor. Do not give this medicine with other products containing paracetamol, unless advised by your doctor or pharmacist.

Reviews

There are no reviews yet.

Be the first to review “PAMOL SUSPENSION LIQUID STRAWBERRY 200ML”

Your email address will not be published. Required fields are marked *